START A PETITION 25,136,189 members: the world's largest community for good
START A PETITION
x

New French Study Reveals More Damaging DES Side Effects


Health & Wellness  (tags: health, illness, medicine, news, research, diethylstilbestrol, depression, anxiety, suicide, mental illnesses, psychiatric conditions )

DES
- 1281 days ago - diethylstilbestrol.co.uk
A recent study conducted by Marie-Odile Soyer-Gobillard, former director at the CNRS (French National Center for Scientific Research) and researcher in molecular biology, reveals a link between DES and mental illness issues. Could DES be a real time bomb?



Select names from your address book   |   Help
   

We hate spam. We do not sell or share the email addresses you provide.

Comments

Past Member (0)
Sunday March 13, 2011, 3:56 pm
Damned big pharma.
 

LMj Sunshine (124)
Sunday March 13, 2011, 5:05 pm
Thx for informative post.
 

Iona Kentwell (134)
Sunday March 13, 2011, 5:48 pm
More to support the idea that the first thing someone with ongoing emotional issues should do is have a full physical and lifestyle check up to seek out any external sources causing their problems.
 
Or, log in with your
Facebook account:
Please add your comment: (plain text only please. Allowable HTML: <a>)

Track Comments: Notify me with a personal message when other people comment on this story


Loading Noted By...Please Wait

 

 
Content and comments expressed here are the opinions of Care2 users and not necessarily that of Care2.com or its affiliates.